MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being deployed.A radio frequency ablation procedure was being performed on a right upper pole renal tumor lesion of tissue nature of 20 mm (long axis).The leveen coaccess was being used for this procedure.When the needle was deployed, it was reported that it was unable to be deployed entirely.Another of the same device was then used and the procedure was completed.There were no patient complications that were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: one rf probe was returned for analysis (electrode).The two tines were bent at distal section.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.
 
Event or Problem Description

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11297784
Report Number2134265-2021-01422
Device Sequence Number17392741
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2023
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0026177089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR